Quelques remarques sur les démonstrations des théorèmes limite pour des vecteurs d-dimensionnels aléatoires non indépendants
Publications mathématiques et informatique de Rennes no. 1  (1980), Talk no. 3, 16 p.
@article{PSMIR_1980___1_A3_0,
     author = {Jakubowski, Adam and Klopotowski, Andrzej},
     title = {Quelques remarques sur les d\'emonstrations des th\'eor\`emes limite pour des vecteurs d-dimensionnels al\'eatoires non ind\'ependants},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1980},
     note = {talk:3},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1980___1_A3_0}
}
Jakubowski, Adam; Klopotowski, Andrzej. Quelques remarques sur les démonstrations des théorèmes limite pour des vecteurs d-dimensionnels aléatoires non indépendants. Publications mathématiques et informatique de Rennes, no. 1 (1980), Talk no. 3, 16 p. http://www.numdam.org/item/PSMIR_1980___1_A3_0/

[1] Brown, B.M., Eagleson, G.K. : Martingale convergence to infinitely divisible laws with finite variances, Trans. Amer. Math. Soc. 162 (1971), 449-453. | MR 288806 | Zbl 0228.60011

[2] Dvovetzki, A. : Asymptotic normality for, sums of dependent random variables Proc. of the Sixth Berkeley Symp. on Math. Stat, and Prob. (1970). | Zbl 0256.60009

[3] Jakubowski, A. : On limit theorems for sums of dependent Hilbert space valued random variables Lecture Notes in Statistics, vol. 2, Springer Verlag (1980). | MR 577279 | Zbl 0451.60010

[4] Klopotowski, A. : Limit theorems for sums of dependent random vectors in d Dissert. Math. CLI, 1-58 (1977) | MR 464363 | Zbl 0369.60029

[5] Klopotowski, A. : Mixtures of infinitely divisible distributions as limit laws for sums of dependant random variables, Z. Wahr. 51, 101-113 (1980), | MR 566112 | Zbl 0426.60018

[6] Klopotowski, A. : A remark on the conditioning in limit theorems for dependent random vectors in d , Banach Center Publ. Vol 6, 175-177, (1980) | MR 599382 | Zbl 0445.60014

[7] Klopotowski, A.; Slominski, L. : Limit theorems for random sum of dependent d-dimensional random vectors To appear (1981). | Zbl 0476.60023

[8] Neveu, J. : Bases mathématiques du calcul des probabilités, MASSON et Cie, Paris, 1964 | MR 198504 | Zbl 0137.11203

[9] Petrov V.V. : Sums of independent random variables SPRINGER VERLAG (1975) | MR 388499 | Zbl 0322.60043 | Zbl 0322.60042